# SDR SWAA2024082726873

- Difficulty date: August 17, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS WILL NOT CHARGE<[01] REMOVED AND REPLACED EMERGENCY BATTERIES AND PERFORMED GOOD OPS CHECK IAW B737 AMM 33-51-06-960-805;[02] VERIFIED REMOVAL AND REPLACEMENT EMERGENCY BATTERIES AND PERFORMED GOOD OPS CHECK IAW B737 AMM 33-51-06-960-805
